# SDR SWAA2021100409454

- Difficulty date: August 20, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 59,949 hours, 29,584 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Support
- Part number: 143A75012
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BAY BS411 RBL24 WL156. ; / [01] CORROSION ON SUPPORT WAS FOUND TO BE OUT OF LIMIT DUE TO PROXIMITY TO FASTENER HOLES PER SRM 53-00-53-1A-2 FIGURE 103 DETAIL D.; [02] VERIFIED OUT OF LIMITS PER SRM 53-00-53-1A-2.; [03] UPDATED MEASUREMENTS; [04] REMOVED FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BAY BS 396 TO 420 PER SRM 51-40-02-0G-0; [05] FABRICATED FCB FLOOR TO SIDEWALL SUPPORT BS 400-420; RBL 24 WL 156 IAW SRM 50-40-05 DWG# 143A7501. APPLIED CHEMICAL CONVERSION COATING IAW SRM 51-20-01. REQUEST OK TO APPLY PRIMER.; [06] VERIFIED FABRICATED FCB FLOOR TO SIDEWALL SUPPORT BS 400-420; RBL 24 WL 156 IAW SRM 50-40-05 AND DWG# 143A7501. VERIFIED APPLIED CHEMICAL CONVERSION COATING IAW SRM 51-20-01. VERIFIED OK TO PRIME.; [07] APPLIED PRIMER IAW SOPM 20-41-02; [08] VERIFIED CORRECTIVE ACTION ENTRY 7.; [09] OK TO INSTALL FCB RH FLOOR TO SIDEWALL SUPPORT BS 396 - 420; [10] OK TO INSTALL FCB RH FLOOR TO SIDEWALL SUPPORT BS 396-420 GIVEN.; [11] INSTALLED FCB RH FLOOR TO SIDEWALL SUPPORT ; BS 396-420; RBL24; IAW SRM 51-40-02-0G-0; DWG143A7500.; [12] VERIFIED INSTALLED FCB RH FLOOR TO SIDEWALL SUPPORT ; BS 396-420; RBL24; IAW SRM 51-40-02-0G-0; DWG143A7500.
